I really think it is important to only change one thing at a time in the protocol in order to see what is causing what to happen. So, because I believe that so strongly, a few weeks ago, I had our hardwood floors sanded and re-stained and also made at least three significant changes to my supplement protocol all in the same week! Needless to say, I've been feeling pretty crappy lately and now am left to try to figure out what the issue might be. At this point with most of the floor stain smell worn off, I think the most likely cause is the Deplin. I ran out of the 800 mcg strength methylfolate so have been taking a quarter of a 7.5 mg Deplin tablet instead as I thought that was the same thing only stronger. After I take it, I get super headachey and dizzy, blurry vision, my legs start to feel heavy and my lips feel a bit tingly. I'm also taking 10 mg of mB12 split twice daily. Do you all think that this could be an intolerance reaction to the greater quantity of Deplin? Or a start-up reaction? I take plenty of potassium so I don't think it is that. I'm trying to decide whether or not to slow it down or keep on pushing through the symptoms if it is start-up. I generally feel vastly improved about 5 to 6 hours after I've taken my morning dose which makes me think the feeling bad is at least partially related to the Deplin. Any thoughts? I still don't have a firm grasp on the proper ratio of methylfolate to mB12 either... Thanks!